Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Developed rash in leg. Works in factory around costic, solfuric acid. Cause?

My husband works in a factory around costic, solfuric acid, etc. He wears long socks with boots and long pants. For the last few weeks he has developed a rash on this lower leg that gets so hot i can feel it through his pants. It almost wraps to the back of his leg, but is mainly in the front. It almost looks like it is dry as well... Do you know what this may be?
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Thanks for the query.
This can be due to two things
1. allergic reaction to contact with fumes of sulphuric acid.
2. allergic reaction to the boots he is wearing.
Ask him to apply a mild steroid cream.
A leave from work for few days will be good
Please meet a dermatologist if it persists.

Let me know if you have any other doubt.
you can ask a direct question to me on this forum, following the below link.

Wishing you a good health.
Thank you
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor